MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site telephone exceeds character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the surgeon unpacked the vasoview 6 pro and checked it using the ifu (initial function unit) ¿ the vasoview 6 pro didn't work.The vasoview 6 pro could not be activated, the harvester replaced the bipolar cable, but that didn't work either.A new kit was opened, connected to the bipolar cable and the new kit worked perfectly.Per attached photos there is no visible issue with the device.There was no delay.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11 the lot # 3000511548 history record review was completed.There was an ncmr , rework, or deviation documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24795846
Report Number2242352-2026-0000238
Device Sequence Number9538022
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000511548(17)271031
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000511548
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/12/2026
05/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/12/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexMale
Patient Weight110 KG